Title: A numerical method for the integration of oscillating functions
Authors: Piessens, Robert ×
Poleunis, Frans #
Issue Date: 1971
Publisher: BIT, Copenhagen
Series Title: BIT vol:11 pages:317-327
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.